Doctor insights on:
Coming Off Vytorin
Hormonal imbalance: Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD. Consult this site for more information on this topic. http://www.nichd.nih.gov/health/topics/menstruation/conditioninfo/Pages/causes.aspx Practice safe sex. ...Read more
My psychiatrist just took me off my Lexapro (escitalopram) 5mg 1xper day due to im very off balance from it.How long until this off balance thing stops?
Im 8weeks off off Suboxone and on naltrexone still no energy and terrible RLS .Just started lyrica (pregabalin) &doc is slowly raising dose will this ever end?
Ask for specific : Treatment for rls. Narcotics such as suboxone do a great job blocking rls. Naltrexone on the other hand can have the opposite effect. Your doctor should order a ferritin level to make sure that your total iron body stores are not diminished. I would not be surprised if you also have periodic limb movements of sleep which often accompanies rls. This can cause a great disturbance in sleep continuity and daytime fatigue and sleepiness. The treatment is the same as for rls. ...Read more
On 600mg lyrica&30mg oxynorm daily 6/12.Had back op now and going cold turkey off both as consult wont start weaning yet.How long to withdraw?
Upper an low back muscles are throwing off my balance an making me anxious..is this from comin off seroquel (quetiapine)?
NOT SURE: Not quite sure what you mean by this but there could be some muscle issues involved with Seroquel (quetiapine) as a side effect. Depends on a variety of things like the dose and how long you have been on the Seroquel (quetiapine). I would definitely bring this up with your physician. ...Read more
Was on depo for 2 years, just come off it, what are the side effects of coming off it as I feel awful?
A link for you...: The result is erratic but high estrogen levels causing nausea, sore breasts, fluid retention and abdominal bloating, mood swings and heavy or prolonged vaginal bleeding. With high estrogen levels and weight gain, plus the “hypothalamic incoordination,” ovulation doesn't occur and therefore no progesterone is produced. Ref: http://www.menstruationresearch.org/2013/04/11/stopping-depo-provera-why-and-what-to-do-about-adverse-experiences/ ...Read more
Im on mirtazapine 30mg bed for 15yrs. It has caused trigly to go out of whack and i take tricor (fenofibrate) 200mg. Can i wean off remeron slowly?
Been on pristiq (desvenlafaxine) 50mg for 1 month, quit cold turkey, been getting brain zaps & nauseated- should I slowly wean myself off or stick this out cold turkey?
Off celexa (citalopram) for 45days now. Was on it for 6months. Didn't stop cold turkey. Tamp slowly. Still getting neaseous & shocks. When will this stop?
Usually Two Weeks: Two weeks would be a normal maximum time for withdrawal. Symptoms you are experiencing now are more likely from an underlying condition. ...Read more
Just started: It's possible headaches are a side effect. However, unless they are severe i'd continue for a few days and they may go away. If you stop and they persist follow up on this symptom and make sure there's no other cause. It may be an error to assume that the headaches and Cymbalta (duloxetine) are connected. ...Read more
Cousin went off of anxiety meds and gained 15lbs in the weaning process. I start weaning off Lexapro (escitalopram) July 10th. Will this happen to me also?
My toenail is swollen and it looks like blood is coming out of the bottom of my toenail. I tried whipping the blood off but it didn't come off. ?
See Podiatrist: Sounds like there is blood under toenail. Probably will have to be drained. Have it evaluated and treated. ...Read more